# SDR AWXA200401129

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 21,550 hours, 8,245 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: IC5059110207
- Part serial: 1772
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 13,308 hours, 5,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EN ROUTE LOST ALL FUEL QUANTITY INDICATIONS, TURNED BACK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE R/R FUEL QTY INDICATION COMPUTER (FQIC) IAW AMM 28-42-34, OS CHK GOOD.  FUNCTIONAL TESTING OF FQIC S/N 1772 PRODUCED NO FAILURES OR FAULTS. UNIT SENT TO TESTING FACILITY WHERE UNIT PASSED INITIAL TESTING WITH NO FAULTS NOTED. UNIT THEN FORWARDED TO EUROPE FOR IN DEPTH TESTING. PERFORMED A PRODUCTION ACCEPTANCE TEST, ENGINEERING ACCEPTANCE TEST, AN ENGINEERING PRODUCTION TEST ON SYSTEM RIG THAT INTERROGATED THE FAULT LOG, TWO SEPARATE 40-HOUR TEMPERATURE AND VIBRATION TESTS, AND FINALLY OPERATIONALLY GROUND TESTED ON AIRCRAFT, & NONE OF THE TESTS COULD PRODUCE A FAULT, UNIT RETURNED TO SERVICE.
